# SDR USAA2012060600016

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 627 hours, 42,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK IN FUSELAGE SKIN AT BS 727F, S25R.  REPAIRED FUSELAGE SKIN AT BS 727F, S25R IAW B737 SRM 53-00-01-2R-31 DETAIL XIX.
